Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 70, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 5:47 PM CDT for Kandiyohi County, Renville County, Minnesota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2010, 5:47 PM CDT (22:47 UTC)
- Expired
- Jun 26, 2010, 6:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
744
WUUS53 KMPX 262247
SVRMPX
MNC067-129-262345-
/O.NEW.KMPX.SV.W.0070.100626T2247Z-100626T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
RENVILLE COUNTY IN CENTRAL MINNESOTA...
* UNTIL 645 PM CDT
* AT 543 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 9 MILES WEST OF DANUBE...OR ABOUT 13 MILES
EAST OF GRANITE FALLS...AND MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
OLIVIA...
BECHYN...
DANUBE...
PRINSBURG...
BIRD ISLAND...
BLOMKEST...
SVEA...
LAKE LILLIAN...
THORPE...
ATWATER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN MINNESOTA.
&&
LAT...LON 4496 9524 4516 9476 4470 9476 4461 9512
4489 9525
TIME...MOT...LOC 2247Z 238DEG 27KT 4483 9524
WIND...HAIL 60MPH 1.00IN
$$
TRH2 follow-up statements
359
WWUS53 KMPX 262311
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
611 PM CDT SAT JUN 26 2010
MNC067-262320-
/O.CAN.KMPX.SV.W.0070.000000T0000Z-100626T2345Z/
KANDIYOHI MN-
611 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANDIYOHI COUNTY IS
CANCELLED...
THE PORTION OF THE STORM OVER KANDIYOHI COUNTY HAS WEAKENED...
ALTHOUGH IT STILL REMAINS SEVERE TO THE SOUTH OVER RENVILLE
COUNTY.
LAT...LON 4490 9483 4489 9476 4470 9476 4461 9512
4489 9525
TIME...MOT...LOC 2310Z 262DEG 27KT 4485 9499 4470 9499
$$
MNC129-262345-
/O.CON.KMPX.SV.W.0070.000000T0000Z-100626T2345Z/
RENVILLE MN-
611 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
RENVILLE COUNTY UNTIL 645 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES NORTHEAST OF DANUBE TO BECHYN...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BIRD ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4490 9483 4489 9476 4470 9476 4461 9512
4489 9525
TIME...MOT...LOC 2310Z 262DEG 27KT 4485 9499 4470 9499
WIND...HAIL 60MPH 1.00IN
$$
TRH681
WWUS53 KMPX 262342
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT SAT JUN 26 2010
MNC129-262351-
/O.EXP.KMPX.SV.W.0070.000000T0000Z-100626T2345Z/
RENVILLE MN-
642 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RENVILLE COUNTY WILL
EXPIRE AT 645 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER... A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR SOUTH CENTRAL RENVILLE COUNTY THROUGH
730 PM CDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 800 PM CDT.
LAT...LON 4490 9483 4489 9476 4470 9476 4461 9512
4489 9525
TIME...MOT...LOC 2341Z 262DEG 27KT 4488 9466 4473 9467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:09 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 26, 3:09 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /12Z TAF ISSUANCE/
VLIFR CONDITIONS AT KRWF...KAXN...KSTC FORECAST TO BECOME VFR BY
16Z. BKN-OVC MVFR CEILINGS AT KMSP...KRNH AND KEAU ALSO FORECAST
TO SCT BY 16Z. A DEVELOPING WARM FRONT OVER NORTHERN IA WILL LIFT
SLOWLY NORTH LATE THIS AFTERNOON AND EVENING INTO SOUTHERN MN.
WHILE THIS IS OCCURRING...A COLD FRONT WILL BE APPROACHING WESTERN
MN FROM THE DAKOTAS. THE INTERACTION OF THE FRONTAL BOUNDARIES IS
EXPECTED TO BRING WIDESPREAD THUNDERSTORMS TO KRWF AND KAXN TOWARD
27/00Z. THE ACTIVITY WILL SPREAD EASTWARD INTO KMSP BY MID EVENING
AND REACH KEAU DURING THE OVERNIGHT HOURS. SOME OF THE STORMS MAY
BE SEVERE AS WELL AS CONTAIN TORRENTIAL RAINFALL. CONFIDENCE IS
HIGH ON OCCURRENCE BUT LOW ON TIMING. BROAD TEMPO GROUPS FOR TSRA ARE
IN PLAY FOR THE AFOREMENTIONED TIMES. CEILINGS AND VISIBILITIES IN
THE THUNDERSTORMS SHOULD BE LOW MVFR IF NOT IFR. SOME IMPROVEMENT
FOR KAXN AND KRWF LATE IN THE NIGHT IN THE WAKE OF THE COLD FRONT
AS WINDS TURN WNW.
KMSP...VISIBLE IMAGERY SHOWING A RATHER LARGE BREAK IN THE STRATUS
TO THE EAST OF KMSP. CHANHASSEN 12Z ROAB ALSO SHOWING THAT THE
LAYER OVERHEAD IS THIN. CONFIDENCE HIGH THAT THE AIRPORT WILL
BECOME VFR BY 16Z IF NOT SOONER. THUNDERSTORM CHANCES INCREASING
DRAMATICALLY THIS EVENING AS FIRST A WARM FRONT MOVES THROUGH FOLLOWED
BY A COLD FRONT LATE IN THE NIGHT. AS MENTIONED ABOVE...CONFIDENCE
HIGH ON THUNDERSTORM OCCURRENCE TONIGHT BUT TIMING REMAINS IN
QUESTION UNTIL THINGS BEGIN TO DEVELOP THIS AFTERNOON. POTENTIAL
FOR A BOWING LINE OF STORMS MOVING ACROSS THE AIRPORT DURING THE
LATE EVENING HOURS WITH STRONG STRAIGHT LINE WINDS. THIS COULD BE
IN THE 04Z-06Z TIME FRAME. SHOWERS AND MVFR CONDITIONS EARLY
SUNDAY MORNING AS THE COLD FRONT MOVES THROUGH. IMPROVING
CONDITIONS AFTER 27/14Z WITH INCREASING NORTHWEST WINDS. WIND
SPEEDS OF 15 TO 20 KNOTS EXPECTED BY LATE SUNDAY MORNING AND
THROUGH THE AFTERNOON ALONG WITH GUSTS FROM 25 TO 30 KNOTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/AJZHazardous weather outlook, Jun 26, 1:46 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Special weather statement, Jun 26, 3:28 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT SAT JUN 26 2010
MNZ064-262115-
YELLOW MEDICINE-
328 PM CDT SAT JUN 26 2010
AT 324 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF HENDRICKS. THIS STORM WAS MOVING EAST
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PORTER.
ST LEO.
SPRING CREEK.
LAT...LON 4478 9583 4463 9576 4462 9645 4463 9646
4467 9647
TIME...MOT...LOC 2027Z 258DEG 36KT 4459 9640Local storm report, Jun 26, 5:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
501 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL CANBY 44.71N 96.27W
06/26/2010 M0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
SIZE OF DIMES...JUST STARTED.
&&
AJZLocal storm report, Jun 26, 5:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 13 W PORTER 44.64N 96.43W
06/26/2010 M1.25 INCH YELLOW MEDICINE MN TRAINED SPOTTER
&&
AJZLocal storm report, Jun 26, 5:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG PORTER 44.64N 96.17W
06/26/2010 YELLOW MEDICINE MN TRAINED SPOTTER
POWER OUTAGE ACROSS CITY.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:09 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 36 min |
| Jun 25, 7:13 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Waseca | 62 min |
| Jun 25, 7:17 PM CDT | Tornado Warning | MPX | Goodhue | 43 min |
| Jun 25, 7:29 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Rice, Sibley and 2 more | 3 hr |
| Jun 25, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 60 min |
| Jun 25, 7:33 PM CDT | Tornado Warning | MPX | Dakota, Goodhue | 27 min |
| Jun 25, 7:37 PM CDT | Tornado Warning | MPX | Blue Earth, Martin, Watonwan | 53 min |
| Jun 25, 7:42 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 33 min |
| Jun 25, 8:11 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 64 min |
| Jun 25, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 60 min |
| Jun 25, 8:43 PM CDT | Areal Flood Advisory | MPX | Faribault, Martin, Watonwan | 3 hr |
| Jun 26, 4:34 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 14 more | 22 hr |
| Jun 26, 3:28 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 47 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 60 min |
| Jun 26, 4:43 PM CDT | Areal Flood Advisory | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 4 hr |
| Jun 26, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 63 min |
| Jun 26, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood, Renville, Yellow Medicine | 45 min |
| Jun 26, 6:02 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Meeker, Redwood, Renville | 4 hr |
| Jun 26, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville | 59 min |
| Jun 26, 6:35 PM CDT | Special Weather Statement | MPX | McLeod | 55 min |
| Jun 26, 6:58 PM CDT | Areal Flood Advisory | MPX | Brown, McLeod, Meeker, Nicollet, Sibley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.